# SDR FDKA200708366

- Difficulty date: August 2, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 12,465 hours, 11,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6206 ATL (1823 PHX LCL), ROW 16 CEILING EMERGENCY LIGHT WAS INOPERATIVE.  MX RELAMPED AND OPS CHECKED.
